Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3537564, 7 pages
http://dx.doi.org/10.1155/2016/3537564
Research Article

Linearity Identification for General Partial Linear Single-Index Models

Center of Statistics, Southwestern University of Finance and Economics, Chengdu, China

Received 5 April 2016; Accepted 25 August 2016

Academic Editor: Alessio Merola

Copyright © 2016 Shaogao Lv and Luhong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaogao Lv and Luhong Wang, “Linearity Identification for General Partial Linear Single-Index Models,” Mathematical Problems in Engineering, vol. 2016, Article ID 3537564, 7 pages, 2016. https://doi.org/10.1155/2016/3537564.